Doctor insights on:
Morning After Pill Caused Shortness Of Breath
Can caffeine cause shortness of breath? (like 2 starbucks coffees is the morning.....all tests fine)
Don't think So: two cup of coffee is unlikely to cause SOB. Need to rule out any other cause. ...Read more
Emergency contraception is the method a woman can use to avoid getting pregnant, after she has received sperm in her vagina. She takes the hormone pills, which are usually larger doses of hormones used in oral birth control pills, within a short time (days) after her sexual activity, ...Read more
Burning pain and shortness of breath when exercising only in the afternoon and in evening. The same exertion in the morning won't even cause me to breathe hard. What is some possible causes of this.?
If taking Cipro (ciprofloxacin) orally/in a pill form causes shortness of breath, would I also risk having an allergic reaction if I use the Cipro (ciprofloxacin) ear drops?
What can cause 2months shortness of breath and fatigue? No fever or cough. Lung sounds and ECG normal. SOB worse in morning and evening.
Possible Side effect: Potential se’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your gyn if your period is 7 or > days late. ...Read more
Yes: Emergency Contraceptive pills can cause nausea. Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late. ...Read more
The hormonal change: Could ^ chances for a yeast infection. A clumpy (cottage cheese- like), white, non- odorous discharge associated w itching, burning, swelling or redness can be due to yeast infections. Leukorrhea is normal vaginal discharge (d/c). D/c is composed of cellular debris, vaginal secretions ; bacteria ; is stimulated by ^ vaginal blood flow ; ^ estrogen. D/c ^ is seen w ovulation (clear/stretchy), >. ...Read more
Yes: Irregular bleeding after taking a morning-after pill, like Plan B or ella, (ulipristal acetate) is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 10-14 days after taking a morning-after pill, to be sure the pill worked. ...Read more
White(liquid) milky discharge, after taking morning after pill. Is this a normal symptom? If so, what is the cause?
Probably coincidence: The morning after pill is not expected to cause a discharge, with a disclaimer that hormone changes through the month will normally cause various discharges. The pill could conceivably affect them. These are normal and should not concern you. If you current discharge continues to bother you then have it checked. ...Read more
I took the morning after pill yesterday due to contraception fail. Today cause i had taken the pill i didn't use protection. Will the pill still work?
I had brownish discharge after i had a morning after pill. Is it a cause for concern? Never had discharge like this. It is clear, gel-like mucous discharge?
What could be the the cause of the morning after pill to delay periods for two to three months in some woman?
It doesn't: If the period is delayed for more than a day or two after the "morning after pill", then there is some other reason for the delay. It would not be due to the "morning after pill". ...Read more
Can overdose usage of morning after pill cause acne on face? I used 2 packages of norlevo in a month.
I took morning after pill during my period & the day after i took the pill, my period stopped. Could that be caused by the morning after pill?
Taking "morning after" pill cause delay in period in 2nd month after pill is taken?
Normal period 20th, after pill period 12th, nxt period delayed
Yes may cause: After all ' morning after pill' is an hormonal manipulation , it can delay regular period , couple of cycles later will be normal, remember they are not "tic-tack" candy to take on regular basis, see your gyn doctor for birth control measure and to preserve your long time health. ...Read more
I took the morning after pill a week ago, now im bleeding and im not due for my period. Ive taken the pill 2 weeks in a row. Could this be the cause??
Can morning after pill cause excessive need to urinate, blood in the urine and burning pain when urinating?
Can the morning after pill cause an ovarian cyst and cause it to burst? Took it 5 days ago, and after sex I got a really sharp ovarian pain and nausea
Have an exam: The pill would not cause a cyst or burst one, but your pain needs attention. While there, get good info on this entire issue. Don't use that pill as birth control. Do use protection for STDs as well as pregnancy. Do learn how to take good care of yourself - it will pay off for decades to come. Best wishes! ...Read more
I've been having tests recently to establish the cause of upper right abdomen pain. One recent test showed my ALT as 340. I need to take the morning after pill (levonorgestrel) is it safe to take?
Levonorgestrel: No formal studies were conducted to evaluate the effect of hepatic disease on the disposition of Levonorgestrel or submitted to the fda and there are no significant reports of liver toxicity so that it seems this should be safe, but always best to check with the doctor treating you. ...Read more
- Talk to a doctor online
- Day after pill caused shortness of breath
- Shortness of breath after pacemaker
- Shortness of breath after stroke
- Shortness of breath after bronchitis
- Shortness of breath after pneumonia
- Shortness of breath after drinking
- After a meal shortness of breath
- Occasional shortness of breath causes
- Shortness of breath in the morning